Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243296] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS; Douglas, MR, D-brane stability and monodromy, The Journal of High Energy Physics, vol. 6 no. 5 (2002), pp. 739-773, ISSN 1029-8479 [hep-th/0110071]
    (last updated on 2017/12/11)

    Abstract:
    We review the idea of II-stability for B-type D-branes on a Calabi-Yau manifold. It is shown that the octahedral axiom from the theory of derived categories is an essential ingredient in the study of stability. Various examples in the context of the quintic Calabi-Yau threefold are studied and we plot the lines of marginal stability in several cases. We derive the conjecture of Kontsevich, Horja and Morrison for the derived category version of monodromy around a "conifold" point. Finally, we propose an application of these ideas to the study of supersymmetry breaking. © SISSA/ISAS 2002.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320